| Model Number |
BMK6F105BER130 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.
Event or Problem Description
The patient was undergoing a medical procedure using a benchmark 6f 071 delivery catheter (benchmark) and radial sheath.During the procedure, while advancing the benchmark unsupported through the sheath in the target vessel, the proximal end of the benchmark bent and broke; therefore, it was removed.The procedure was completed using non-penumbra devices there was no adverse effect to the patient.The exact event date is unknown, and no additional information is available.